DSpace university logo mark
Advanced Search
Japanese | English 

NAOSITE : Nagasaki University's Academic Output SITE > Faculty of Education > Bulletin > Science bulletin of the Faculty of Education, Nagasaki University > No. 38 >

Hp Estimates for Extensions of Holomorphic Functions on Convex Domains


File Description SizeFormat
kyoikuS38_003.pdf172.44 kBAdobe PDFView/Open

Title: Hp Estimates for Extensions of Holomorphic Functions on Convex Domains
Other Titles: H^p Estimates for Extensions of Holomorphic Functions on Convex Domains
Authors: Adachi, Kenzo
Issue Date: 28-Feb-1987
Publisher: 長崎大学教育学部
Citation: 長崎大学教育学部自然科学研究報告. vol.38, p.3-7; 1987
Abstract: In this paper we prove that any f ∈ Hp (M) (1≦ p < ∞ ) can be extended to a function in Hp (D) when D is some convex domain with real analytic boundary and M is a submanifold in general position in D.
URI: http://hdl.handle.net/10069/32487
ISSN: 0386443X
Type: Departmental Bulletin Paper
Text Version: publisher
Appears in Collections:No. 38

Citable URI : http://hdl.handle.net/10069/32487

All items in NAOSITE are protected by copyright, with all rights reserved.

 

Valid XHTML 1.0! Copyright © 2006-2015 Nagasaki University Library - Feedback Powerd by DSpace